Alert archive / New York / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 121, NWS Binghamton, NY

September 6, 20124 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Sep 6, 2012, 6:42 PM EDT for 4 counties in New York. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2012, 6:42 PM EDT (22:42 UTC)
Expired
Sep 6, 2012, 7:05 PM EDT
In force
23 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 2:50 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WUUS51 KBGM 062242
SVRBGM
NYC053-065-067-077-070000-
/O.NEW.KBGM.SV.W.0121.120906T2242Z-120907T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
642 PM EDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN CENTRAL NEW YORK...
  SOUTH CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN ONONDAGA COUNTY IN CENTRAL NEW YORK...
  NORTH CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 800 PM EDT.

* AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF CAZENOVIA...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ERIEVILLE AND NELSON BY 654 PM EDT...
  MORRISVILLE AND PETERBORO BY 702 PM EDT...
  EATON AND PIERCEVILLE BY 706 PM EDT...
  PECKSPORT AND HAMILTON BY 710 PM EDT...
  MADISON BY 714 PM EDT...
  SOLSVILLE AND AUGUSTA BY 716 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4274 7589 4279 7590 4279 7598 4298 7600
      4307 7521 4286 7520 4287 7515 4290 7512
      4291 7509 4284 7492 4279 7490
TIME...MOT...LOC 2242Z 263DEG 30KT 4287 7588

$$

/SLI
1 follow-up statement
556 
WWUS51 KBGM 062305
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
705 PM EDT THU SEP 6 2012

NYC053-065-067-077-062315-
/O.CAN.KBGM.SV.W.0121.000000T0000Z-120907T0000Z/
MADISON NY-ONONDAGA NY-OTSEGO NY-ONEIDA NY-
705 PM EDT THU SEP 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ONEIDA...NORTH
CENTRAL OTSEGO...SOUTHEASTERN ONONDAGA AND MADISON COUNTIES IS
CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK.

LAT...LON 4274 7589 4279 7590 4279 7598 4298 7600
      4307 7521 4286 7520 4287 7515 4290 7512
      4291 7509 4284 7492 4279 7490
TIME...MOT...LOC 2305Z 263DEG 30KT 4289 7562

$$

/SLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 5:21 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Sep 6, 5:21 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
521 PM EDT THU SEP 6 2012

.SYNOPSIS...
A COLD FRONT WITH SHOWERS AND SOME STRONG THUNDERSTORMS WILL PASS
THROUGH TONIGHT. HIGH PRESSURE WILL PROVIDE PARTLY TO MOSTLY
SUNNY SKIES ON FRIDAY BUT THERE STILL IS A CHANCE FOR
THUNDERSTORMS IN NORTHEAST PENNSYLVANIA. WIDESPREAD SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED AGAIN ON SATURDAY AHEAD OF A MUCH
STRONGER COLD FRONT. ON SUNDAY, MUCH COOLER AND UNSETTLED WEATHER
WILL FOLLOW THE FRONT.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
5 PM UPDATE...GRIDS UPDATED FOR RAPIDLY EVOLVING CONVECTIVE
SITUATION. EXPLOSIVE DEVELOPMENT OCCURRED WITH A FEW OF THE CELLS
IN THE FINGER LAKES TO SOUTHERN TIER...WITH A SEVERE CELL NOW ALSO
CROSSING INTO BRADFORD COUNTY PA. HAIL UP TO SIZE OF GOLF BALLS
HAS OCCURRED WITH THESE STORMS. SOUNDINGS SHOW FAT CAPES OF
1500-2000 J/KG WITH A LARGE CHUNK OF IT IN LOWEST 20 KFT
AGL...SUPPORTING STRONG UPDRAFTS YET ALSO SHOWING HOW VERY
DEPENDENT IT IS ON DIURNAL HEATING. THUS WE ARE CURRENTLY AT PEAK
OF EVENT...AND SHOULD SEE QUICK DIMINISHING IN INTENSITY AND
COVERAGE 6-10 PM WITH LOSS OF HEATING.

PREVIOUS DISCUSSION...
ISOLATED TO SCATTERED CONVECTION WAS OCCURRING OVER THE AREA AS A
SFC COLD FRONT WAS MOVING THROUGH THE NRN CWA. ML CAPE VALUES OF
1500-2000 J/KG ALONG WITH UNIDIRECTIONAL FLOW AND MID LEVEL WINDS
AROUND 30 KNOTS WILL KEEP THE THREAT FOR ISOLATED SEVERE
THUNDERSTORMS TIL EARLY EVENING. PRIMARY THREAT WILL BE LARGE HAIL
AN DAMAGING WINDS DUE TO PULSE SEVERE AND SMALL BOWING SEGMENTS.
WITH VERY LIMITED UPPER LEVEL DYNAMICS OR STRONG FORCING A
WIDESPREAD SEVERE EVENT IS NOT LIKELY.

BY EARLY EVENING ANY REMAINING CONVECTION WILL DIMINISH QUICKLY
WILL LOSS OF DIURNAL HEATING. SFC HIGH PRES WILL PROVIDE PARTLY TO
MAINLY CLEAR SKIES OVERNIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY...HIGH PRES WILL BRIEFLY RESIDE OVER THE REGION BUT MODEL
CONSENSUS CONTINUES TO SHOW MODERATE INSTABILITY ACROSS NE PA IN
VCNTY OF OLD BOUNDARY. WILL CONTINUE WITH CHC POPS FOR
THUNDERSTORMS HERE AND PRIMARILY DRY ELSEWHERE. MAX TEMPS WILL
RANGE IN THE LOWER TO MIDDLE 80S.

FRIDAY NIGHT/SATURDAY...UPPER LEVEL TROF OVER THE GREAT LAKES WILL
SHARPEN AS IT PROGRESSES EASTWARD. SFC LOW PRES WILL TRACK FROM
THE OHIO VALLEY NORTHEAST INTO SOUTHERN CANADA WITH TRAILING COLD
FRONT CROSSING AREA LATE SATURDAY MORNING THROUGH EARLY EVENING.
UPPER LEVEL TROF BECOMES SOMEWHAT NEGATIVE BUT SYSTEM WILL REMAIN
PROGRESSIVE. DEEP SOUTHERLY FLOW WELL IN ADVANCE OF DEEPENING
SYSTEM WILL BRING HIGH PWAT AIRMASS INTO THE NORTHEAST WITH PWATS
AROUND 2 INCHES. TOTAL QPF OF .75 - 1.50 INCHES LOOKS PROBABLE WITH
FROPA. DUE TO STRONG WIND FIELDS ANY SUNSHINE SATURDAY MORNING
WILL DESTABILIZE THE ATMOSPHERE ENOUGH FOR THE POTENTIAL FOR A FEW
SVR THUNDERSTORMS. LATE FRIDAY NIGHT INTO SATURDAY MORNING POPS
WILL INCREASE RAPIDLY WITH CAT POPS EVERYWHERE BY MIDDAY.

SATURDAY NIGHT/SUNDAY...SYSTEM PULLS EAST OF AREA SATURDAY NIGHT
WILL PRECIP ENDING SHORTLY AFTER FROPA. AIRMASS FOLLOWING FRONT
DROPS DOWN TO 5C AFTER 06Z. THIS IS COLD ENOUGH FOR SOME LAKE
EFFECT RAIN SHOWERS SOUTHEAST OF LAKE ONTARIO. SUNDAY WILL BE COOL
WITH GUSTY NORTHWEST WINDS AND MOSTLY CLOUDY SKIES. DUE TO LOW
LEVEL INSTABILITY AND MOISTURE WILL KEEP CHC POPS FOR RAIN SHOWERS
WITH BETTER THREAT NRN CWA NEAR LAKE ONTARIO. MAX TEMPS WILL ONLY
REACH THE MID 60S TO LOWER 70S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH THE EXTENDED FORECAST.
FOR SUNDAY NIGHT THERE WILL BE AN EXITING TROUGH. 850MB TEMPS DO
LOOK COLD ENOUGH TO INITIATE A LAKE RESPONSE. MODELS ARE SHOWING
850MB TEMPS TO BE AROUND 2C. GIVEN THIS, HAVE KEPT A SLIGHT
CHANCE OF PRECIP IN THE FORECAST FOR SUNDAY NIGHT. WITH INCREASING
500MB HEIGHTS AND SFC HIGH PRESSURE BUILDING ON MONDAY, HAVE KEPT
MONDAY DRY FOR NOW. THIS HIGH PRESSURE, ALONG WITH A 500MB RIDGE,
SHOULD KEPT THE REMAINDER OF THE FORECAST PERIOD QUIET.

THERE WILL BE A COOL DOWN IN THE BEGINNING OF THE WEEK, WITH HIGH
TEMPERATURES ON MONDAY ONLY IN THE UPPER 60S. AS THE HIGH PRESSURE
BUILDS, THERE WILL BE A WARMING TREND THROUGH THE MIDDLE OF THE
WEEK, WITH HIGHS ON WEDNESDAY LOOKING TO BE IN THE MID TO UPPER
70S. LOW TEMPERATURES EACH DAY LOOK TO BE IN THE UPPER 40S TO MID
50S FOR THE ENTIRE PERIOD.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
A WEAK SFC TROUGH IS MOVING THROUGH THE AREA THIS AFTERNOON. WITH
PLENTY OF SFC MOISTURE AND DAYTIME HEATING, SOME SHOWERS, AND
POSSIBLY A THUNDERSTORM, WILL DEVELOP. WITH ONLY SCATTERED
CONVECTION FORECAST, AND THE UNCERTAINTY OF WHERE CONVECTION WILL
OCCUR, HAVE KEPT A MENTION OUT OF THE TAFS AT THIS TIME.
OTHERWISE, GENERALLY SCATTERED TO BROKEN MID DECK TODAY WITH VFR
CONDITIONS. MODELS ARE INDICATING THAT THE MID DECK WILL CONTINUE
INTO THE OVERNIGHT HOURS. IF THIS DOES OCCUR, THIS WILL HAMPER ANY
FOG DEVELOPMENT. THE EXCEPTION IS KELM, WHERE SOME CLEARING MAY
OCCUR IN THE EARLY MORNING HOURS, WHICH COULD ALLOW SOME VSBY
RESTRICTIONS DUE TO FOG UNTIL AFTER SUNRISE.

WINDS TODAY ARE VARIABLE AROUND 5KTS. THEY WILL GO LIGHT AND
VARIABLE TONIGHT. TOMORROW MORNING, THEY ARE EXPECTED TO BECOME NW
AROUND 5KTS.

OUTLOOK...

FRI...GENERALLY VFR.

SAT/SUN...IFR/MVFR FLIGHT RESTRICTIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS.

MON THRU WED...VFR WITH POSSIBLE IFR IN THE MORNING DUE TO FOG.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...MDP/RRM
SHORT TERM...RRM
LONG TERM...SLI
AVIATION...SLI
Hazardous weather outlook, Sep 6, 3:26 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT THU SEP 6 2012

NYZ009-015>018-022>025-036-037-044>046-055-056-071930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-
326 PM EDT THU SEP 6 2012

...SEVERE THUNDERSTORM WATCH 626 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC
DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND
CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO
ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ057-062-PAZ038>040-043-044-047-048-072-071930-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
326 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT MOVING THROUGH THE AREA THIS AFTERNOON AND EVENING WILL
ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF IT.
AN ISOLATED STORM MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC
DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND
CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO
ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Local storm report, Sep 6, 6:03 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
603 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             SAYRE                   41.99N  76.52W
09/06/2012  M1.75 INCH       BRADFORD           PA   PUBLIC

&&

JML
Local storm report, Sep 6, 6:06 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
606 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             ELMIRA                  42.09N  76.81W
09/06/2012  M1.75 INCH       CHEMUNG            NY   PUBLIC

            ALSO HIGH WINDS. A TRAMPOLINE WAS BLOWN 1 2 MILE AND
            SHATTERED

&&

JML
Special weather statement, Sep 6, 6:09 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
609 PM EDT THU SEP 6 2012

NYZ046-057-062315-
DELAWARE NY-OTSEGO NY-
609 PM EDT THU SEP 6 2012

...STRONG THUNDERSTORM WILL AFFECT CENTRAL OTSEGO AND NORTHEASTERN
DELAWARE COUNTIES...

* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR EMMONS...AND MOVING EAST
  AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  COOPERSTOWN JCT AT 615 PM EDT...
  DAVENPORT CENTER AND MARYLAND AT 620 PM EDT...
  EAST MEREDITH AND ELK CREEK AT 625 PM EDT...
  DAVENPORT AND BUTTS CORNER AT 630 PM EDT...
  WORCESTER AT 635 PM EDT...
  HOBART AT 655 PM EDT...
  STAMFORD AT 700 PM EDT...
  ROXBURY AT 710 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4223 7451 4223 7452 4242 7516 4264 7507
      4258 7466 4252 7470 4243 7461 4235 7443

/SLI
Local storm report, Sep 6, 6:17 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
617 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             VESTAL                  42.08N  76.05W
09/06/2012  E0.88 INCH       BROOME             NY   PUBLIC

&&

JML
Local storm report, Sep 6, 6:21 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
09/06/2012                   BROOME             NY   AMATEUR RADIO

            MANY TREES AND POWER LINES DOWN. ROSS HILL ROAD AND
            KNIGHT ROAD AREAS.

&&

JML
Local storm report, Sep 6, 6:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
636 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SAYRE                   41.99N  76.52W
09/06/2012  M1.00 INCH       BRADFORD           PA   911 CENTER

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:49 PM EDTSpecial Weather StatementBGMSchuyler41 min
Sep 6, 2:51 PM EDTSpecial Weather StatementBGMOtsego39 min
Sep 6, 3:00 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Otsego30 min
Sep 6, 3:32 PM EDTSpecial Weather StatementBGMOtsego28 min
Sep 6, 3:36 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego24 min
Sep 6, 3:38 PM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Schuyler, Seneca, Tioga, Tompkins52 min
Sep 6, 3:49 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates26 min
Sep 6, 3:51 PM EDTSpecial Weather StatementBGMChemung, Tioga54 min
Sep 6, 4:00 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego15 min
Sep 6, 4:05 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tioga55 min
Sep 6, 4:26 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga, Tompkins64 min
Sep 6, 4:35 PM EDTSpecial Weather StatementBGMSteuben40 min
Sep 6, 4:41 PM EDTSpecial Weather StatementBGMCortland, Seneca49 min
Sep 6, 4:47 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Seneca, Tompkins58 min
Sep 6, 4:52 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga53 min
Sep 6, 5:19 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga56 min
Sep 6, 5:52 PM EDTSevere Thunderstorm WarningBGMCayuga, Chenango, Cortland, Madison, Oneida, Onondaga and 1 more53 min
Sep 6, 6:09 PM EDTSpecial Weather StatementBGMOtsego66 min
Sep 6, 6:45 PM EDTSpecial Weather StatementBGMBroome45 min
Sep 6, 6:48 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga20 min
Sep 6, 7:02 PM EDTSevere Thunderstorm WarningBGMCortland, Schuyler, Seneca, Tompkins58 min
Sep 6, 7:54 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego27 min

Nearby

Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.